# SDR R61A201908300927

- Difficulty date: August 30, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 30,431 hours, 23,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - WHILE PERFORMING L1 DOOR LOWER BEAM REWORK PER EO, CORROSION FOUND AT FWD AND AFT GIRT BAR FITTING ATTACHMENT AREAS.  REPLACED L1 DOOR LOWER BEAM WITH NEW.
